# SDR AALA20161205008

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 19,762 hours, 7,932 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FIRST OFFICERS SLIDING WINDOW HARD TO OPERATED AND WILL NOT LOCK IN PLACE. REMOVED WINDOW AND ADJUSTED IAW AMM 56-12-11. ACCOMPLISHED SIC 56-94-02. SYSTEM CHECKS NORMAL.
